# SDR CA130412005

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,035 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shaft
- Part number: 3021565
- Condition: Worn
- Location: Spur Gear
- Part time: 4,248 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING PHASE INSPECTION MAINTENANCE CARRIED OUT INSPECTION OF THE STARTER/GENERATOR DRY SPLINE AND FOUND IT TO BE CLOSE TO LIMITS.  ENGINE WAS REMOVED, ACCESSORY GEARBOX SPLIT, GEARSHAFT, PN 3021565.  REMOVED AND O/H GEARSHAFT INSTALLED.  ENGINE REINSTALLED GROUND RUNS CARRIED OUT.
